# SDR TWAA9814506

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINT FOUND CORROSION ON VERTICAL INTERCOSTAL AT FS 700, STR 28L, BOTTOM MOUNTING FLANGE, BELOW FWD CARGO COMPT FLOOR LEVEL.  CORRODED PARTS REMOVED AND REPLACED WITH NEW PARTS MADE OF 7075T6.  TREATED, PAINTED, SEALED AND INSTALLED WITH RIVETS.
